RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 3, Pages 22–37 (Mi faa1209)  

This article is cited in 4 scientific papers (total in 5 papers)

Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum

S. B. Kuksin


Full text: PDF file (1641 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:3, 192–205

Bibliographic databases:

UDC: 517.957
Received: 02.07.1986

Citation: S. B. Kuksin, “Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum”, Funktsional. Anal. i Prilozhen., 21:3 (1987), 22–37; Funct. Anal. Appl., 21:3 (1987), 192–205

Citation in format AMSBIB
\Bibitem{Kuk87}
\by S.~B.~Kuksin
\paper Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 3
\pages 22--37
\mathnet{http://mi.mathnet.ru/faa1209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=911772}
\zmath{https://zbmath.org/?q=an:0631.34069|0716.34083}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 3
\pages 192--205
\crossref{https://doi.org/10.1007/BF02577134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M671500003}


Linking options:
  • http://mi.mathnet.ru/eng/faa1209
  • http://mi.mathnet.ru/eng/faa/v21/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Kuksin, “Perturbation theory for quasiperiodic solutions of infinite-dimensional Hamiltonian systems, and its application to the Korteweg–de Vries equation”, Math. USSR-Sb., 64:2 (1989), 397–413  mathnet  crossref  mathscinet  zmath
    2. S. B. Kuksin, “Conservative perturbations of infinite-dimensional linear systems depending on a vector parameter”, Funct. Anal. Appl., 23:1 (1989), 62–63  mathnet  crossref  mathscinet  zmath  isi
    3. Bambusi, D, “Long time stability in perturbations of completely resonant PDE's”, Acta Applicandae Mathematicae, 70:1–3 (2002), 1  crossref  isi
    4. C. Wayne, T. Kappeler, G. Kokarev, W. Craig, A. Piatnitsky, I. Chueshov, A. Shirikyan, L. H. Eliasson, “Sergei Borisovich Kuksin (on his 60th birthday)”, Russian Math. Surveys, 71:1 (2016), 167–173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. L. H. Eliasson, B. Grébert, S. B. Kuksin, “A KAM theorem for space-multidimensional Hamiltonian PDEs”, Proc. Steklov Inst. Math., 295 (2016), 129–147  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:315
    Full text:100
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020